Alert archive / West Virginia / Special Weather Statements in 2013
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jul 12, 2013, 6:21 PM EDT for Wyoming County, West Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2013, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 12, 2013, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, WV
County Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 83 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751
WWUS81 KRLX 122221
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT FRI JUL 12 2013
WVZ034-035-122300-
RALEIGH WV-WYOMING WV-
621 PM EDT FRI JUL 12 2013
...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT EASTERN
WYOMING AND SOUTH CENTRAL RALEIGH COUNTIES...
AT 618 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED
11 MILES SOUTHWEST OF BECKLEY...MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
THUNDERSTORM.
THIS THUNDERSTORM WILL BE NEAR RHODELL AROUND 640 PM AND MABEN AROUND
700 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3763 8161 3779 8131 3766 8116 3746 8138
3746 8141
$$
08What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:49 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 12, 3:49 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
349 PM EDT FRI JUL 12 2013
.SYNOPSIS...
UPPER LOW BRINGS THUNDERSTORMS TO THE CWA TODAY AND TONIGHT...DRIFTS
WESTWARD OVER THE WEEKEND...PULLING DEEPER MOISTURE INTO THE AREA.
SOME MOISTURE REMAINS AS A HIGH AND WARM TEMPS SET UP FOR NEXT
WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
UPPER LOW OVER THE AREA TODAY AND TONIGHT...WITH A MOIST NE TO EAST
FLOW ACROSS THE CWA. CONVECTION FORMED OVER THE CENTRAL MOUNTAINS
THIS MORNING IN THE EASTERLY FLOW...AND HAS BEEN ONGOING FOR MUCH OF
THE DAY. POPS WILL GRADUALLY INCREASE IN COVERAGE AS THE DAY
PROGRESSES...AND AFTERNOON PEAK HEATING GETS INTO FULL SWING.
MAINTAINED HIGH CHANCE TO LIKELY POPS ACROSS THE NORTH...WITH CHANCE
TO SLIGHT CHANCE OF POPS ACROSS THE SOUTH AND WEST. AT THIS POINT
STILL NOT OVERLY CONCERNED ABOUT WATER ISSUES. 12Z RNK SOUNDING
INDICATED PW VALUES AT 1.08 INCHES...AND SO FAR PRECIPITATION FROM
ANY ACTIVITY HAS BEEN GENERALLY LIGHT.
BULK OF CONVECTIVE ACTIVITY WILL TAPER OFF ACROSS THE AREA TONIGHT
WITH THE LOSS OF HEATING...BUT WILL CONTINUE TO MAINTAIN A SLIGHT
CHANCE ACROSS THE MOUNTAINS...PARTICULARLY NORTHERN MOUNTAIN ZONES.
IN ADDITION...SCATTERED CU FIELD SHOULD MOSTLY CLEAR OUT ACROSS THE
WEST AND SOUTH...BUT THINKING CLOUD COVER WILL HANG ON ACROSS THE
HIGHER TERRAIN COUNTIES OVERNIGHT.
UPPER LOW WILL BEGIN TO PUSH OFF TO THE SOUTH AND EAST LATER TONIGHT
AND ON SATURDAY...AS UPPER LEVEL RIDGE NUDGES IN FROM THE EAST. THIS
WILL LEAD TO A TREND OF WARMER TEMPERATURES...AND SOMEWHAT DRIER
WEATHER...ALTHOUGH SHOWERS AND STORMS WILL CONTINUE PARTICULARLY
DURING THE PEAK HEATING HOURS. MADE NO MAJOR CHANGES TO THE PREVIOUS
TEMPERATURE FORECAST OTHER THAN MINOR TWEAKS.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
THE UPPER LEVEL LOW WILL CONTINUE TO DRIFT SOUTH AND WEST DUE TO A
FAIRLY STRONG HIGH PRESSURE BUILDING ACROSS THE AREA FROM THE EAST.
STILL EXPECT DIURNAL SHOWERS AND THUNDERSTORM THROUGH THE PERIOD
WITH TEMPERATURE BEGINNING TO WARM.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
SUMMER PATTERN CONTINUES WITH A 598/599 MB HIGH OVER THE AREA. EVEN
THOUGH THE FORECAST AREA HAS BEEN WET IT WON/T TAKE LONG TO DRY OUT
BEING JULY. EXPECT WARM TEMPERATURES FOR THE FORECAST
AREA...POSSIBLE THE WARMEST TEMPERATURES SO FAR THIS SUMMER. RAISED
AFTERNOON HIGHS AND DEW POINTS. THERE WILL STILL BE MOISTURE AROUND
THE AREA TRAPPED UNDER THE HIGH THUS DIURNAL POPS. THE RIDGE BEGINS
TO FLATTEN OUT ON THURSDAY AND FRIDAY AS THE NEXT FRONTAL SYSTEM
APPROACHES THE OHIO VALLEY BY FRIDAY. TIMING WITH THE FRONT IS
STILL IFFY AS IT IS SEVEN DAYS OUT.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
18Z FRIDAY THRU 18Z SATURDAY... UPR LOW SLOWLY TREKKING SW INTO SE
KY BY THIS AFTN...WITH SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING...PARTICULARLY ACROSS THE HIGHER TERRAIN COUNTIES...AND
ACROSS NORTHERN WV AND SOUTHEAST OHIO COUNTIES. EXPECT BRIEF MVFR
CONDITIONS IN VICINITY OF STORMS.
BULK OF CONVECTIVE ACTIVITY WILL DIE OFF AFTER 00Z...WITH A BRIEF
RETURN TO MAINLY VFR CONDITIONS MANY AREAS. HOWEVER...MVFR/IFR
STRATUS EXPECTED ONCE AGAIN ACROSS THE HIGHER TERRAIN
COUNTIES...WITH PATCHY MVFR/IFR FOG POSSIBLE ACROSS MUCH OF
LOWLANDS...PARTICULARLY IN AREAS THAT RECEIVE RAIN ON FRIDAY. ANY
FOG THAT IS ABLE TO DEVELOP AFTER 03Z WILL IMPROVE TO VFR AFTER
13Z. IFR/MVFR STRATUS ACROSS HIGHER TERRAIN COUNTIES WILL
GRADUALLY LIFT TO VFR AFTER 15-16Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
SATURDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING OF CONVECTION THIS AFTERNOON AND
EVENING COULD BE DIFFERENT THAN FORECAST. TIMING AND EXTENT OF
STRATUS ACROSS HIGHER TERRAIN COUNTIES TONIGHT...AS WELL AS FOG
CONDITIONS COULD VARY FROM CURRENT FORECAST.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H H H H H M
HTS CONSISTENCY H H H H H H H H H H H M
BKW CONSISTENCY M M M H H H H H M M M M
EKN CONSISTENCY H H L L L L L L H H H M
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z SATURDAY...
IFR IN FOG POSSIBLE SATURDAY NIGHT. BRIEF IFR IN THUNDERSTORMS OVER THE
WEEKEND.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...FB/SL
NEAR TERM...SL
SHORT TERM...RPY
LONG TERM...FB
AVIATION...SLHazardous weather outlook, Jul 12, 1:57 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 157 PM EDT FRI JUL 12 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-131800- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 157 PM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 4:23 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
423 PM EDT FRI JUL 12 2013
OHZ076-WVZ010-011-019-020-029-030-122100-
DODDRIDGE WV-GILMER WV-LEWIS WV-PLEASANTS WV-RITCHIE WV-TYLER WV-
WASHINGTON OH-
423 PM EDT FRI JUL 12 2013
...THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL AFFECT DODDRIDGE...
EASTERN RITCHIE...NORTHEASTERN WASHINGTON...NORTHERN GILMER...
NORTHWESTERN LEWIS...PLEASANTS AND TYLER COUNTIES...
AT 418 PM EDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE LOCATED
ALONG A LINE FROM JUST EAST OF MIDDLEBOURNE TO 10 MILES WEST OF
WESTON...MOVING WEST AT 20 MPH.
BRIEF VERY HEAVY RAIN WILL FALL FROM THESE THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS. IN ADDITION...WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL
ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS.
THESE THUNDERSTORMS WILL BE NEAR BALDWIN AROUND 430 PM...MOUNTAIN
AROUND 445 PM AND WICK AROUND 500 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3959 8083 3948 8071 3947 8063 3917 8059
3895 8054 3899 8104 3901 8104 3902 8109
3958 8121 3958 8104 3955 8103 3960 8097
50Special weather statement, Jul 12, 4:50 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
450 PM EDT FRI JUL 12 2013
OHZ076-WVZ009-010-122130-
PLEASANTS WV-WASHINGTON OH-WOOD WV-
450 PM EDT FRI JUL 12 2013
...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT CENTRAL
WASHINGTON...NORTHERN WOOD AND PLEASANTS COUNTIES...
AT 441 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED 8
MILES SOUTHWEST OF ST. MARYS...MOVING WEST AT 10 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS THUNDERSTORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. WIND GUSTS TO AROUND 30 MPH AND SMALL HAIL ARE ALSO
POSSIBLE WITH THIS THUNDERSTORM.
THIS THUNDERSTORM WILL BE NEAR WAVERLY AROUND 500 PM AND BOAZ AROUND
530 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 3 IN OHIO...AND BETWEEN MILE MARKERS 175 AND 186 IN
WEST VIRGINIA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3941 8122 3927 8124 3927 8125 3924 8128
3925 8166 3948 8163
50Special weather statement, Jul 12, 5:26 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 526 PM EDT FRI JUL 12 2013 WVZ016>019-029-122215- CALHOUN WV-GILMER WV-RITCHIE WV-ROANE WV-WIRT WV- 526 PM EDT FRI JUL 12 2013 ...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT NORTH CENTRAL ROANE...NORTHERN CALHOUN...SOUTH CENTRAL RITCHIE...SOUTHEASTERN WIRT AND WEST CENTRAL GILMER COUNTIES... AT 516 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED JUST NORTH OF GRANTSVILLE...MOVING WEST AT 10 MPH. VERY HEAVY RAIN WILL FALL FROM THIS THUNDERSTORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. IN ADDITION...WIND GUSTS OF AROUND 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS THUNDERSTORM. THIS THUNDERSTORM WILL BE NEAR BROHARD AROUND 530 PM...MUNDAY AROUND 545 PM...ANNAMORIAH AROUND 600 PM AND CRESTON AROUND 615 PM. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3881 8139 3904 8145 3909 8095 3889 8088 50
Local storm report, Jul 12, 5:30 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL VIENNA 39.32N 81.54W
07/12/2013 E0.25 INCH WOOD WV PUBLIC
&&
EVENT NUMBER RLX1300758
JMLocal storm report, Jul 12, 5:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT FRI JUL 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL BECKLEY 37.79N 81.19W
07/12/2013 E0.25 INCH RALEIGH WV PUBLIC
&&
EVENT NUMBER RLX1300759
JMSpecial weather statement, Jul 12, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT FRI JUL 12 2013
WVZ034-035-122300-
RALEIGH WV-WYOMING WV-
621 PM EDT FRI JUL 12 2013
...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT EASTERN
WYOMING AND SOUTH CENTRAL RALEIGH COUNTIES...
AT 618 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED
11 MILES SOUTHWEST OF BECKLEY...MOVING SOUTHWEST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
THUNDERSTORM.
THIS THUNDERSTORM WILL BE NEAR RHODELL AROUND 640 PM AND MABEN AROUND
700 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3763 8161 3779 8131 3766 8116 3746 8138
3746 8141
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:58 PM EDT | Special Weather Statement | RLX | Nicholas | 62 min |
| Jul 12, 3:36 PM EDT | Special Weather Statement | RLX | Doddridge, Harrison, Lewis | 39 min |
| Jul 12, 3:51 PM EDT | Special Weather Statement | RLX | Clay | 54 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Ritchie, Tyler | 37 min |
| Jul 12, 5:26 PM EDT | Special Weather Statement | RLX | Wirt | 49 min |
| Jul 12, 5:41 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 49 min |
| Jul 12, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 27 min |
| Jul 12, 6:39 PM EDT | Flash Flood Warning | RLX | Boone, Jackson, Kanawha, Putnam, Roane | 3 hr |
| Jul 12, 6:51 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Putnam | 24 min |
| Jul 12, 6:57 PM EDT | Special Weather Statement | RLX | Putnam | 33 min |
| Jul 12, 7:15 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 45 min |
| Jul 12, 7:47 PM EDT | Special Weather Statement | RLX | Cabell | 28 min |
| Jul 12, 7:57 PM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Putnam | 93 min |
| Jul 12, 4:50 PM EDT | Special Weather Statement | RLX | Washington | 40 min |
| Jul 11, 9:21 PM EDT | Special Weather Statement | RLX | Buchanan, Dickenson | 114 min |
Nearby
Special Weather Statements in West Virginia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.